MAUDE Adverse Event Report: Zimmer Biomet, Inc. G7 OSSEOTI 3 HOLE SHELL 48MM C; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented

Zimmer Biomet, Inc. G7 OSSEOTI 3 HOLE SHELL 48MM C; Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Catalog Number 110010242
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, following a right total hip arthroplasty, radiographs demonstrated heterotopic ossification of the right acetabulum, and the patient reported moderate pain and stiffness managed with daily nsaids and cbd.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: cat# 650-1055 lot# 2957937 cer bioloxd option hd 28mm cat# 110024461 lot# 343080 g7 dual mobility liner 38mm c cat# ep-200144 lot# 791810 act artic e1 hip brg 28x38mm cat# 5110006033 lot# 3947646 tprlc 133 fp type1 pps so 6.0 the customer has indicated that the product will not be returned to zimmer biomet for investigation as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.

Brand Name
G7 OSSEOTI 3 HOLE SHELL 48MM C
Common Device Name
Prosthesis, Hip, Semi-Constrained, Metal/Polymer, Porous Uncemented
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50751866
Report Number0001825034-2026-02740
Device Sequence Number10309314
Product Code LPH
UDI-Device Identifier00880304544178
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140669
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number110010242
Device Lot Number6464745
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight180 LB
Patient RaceBlack Or African American